MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX TAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX TAA; ENDOVASCULAR SUTURING SYSTEM
Model Number HA-18-114
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Film evaluation summary:   the reported migration of endoanchors into the aneurysm sac could not be confirmed on the films provided, therefore, the cause of the event could not be determined.Lack of pre-implant ct¿s did not allow for a thorough assessment of the pre-implant anatomy.Procedural angiogram showing attempts to deploy the device were not received for thorough analysis of the event. it is possible that the radiopaque body observed at the level of the distal graft was an endoanchor, but this could not be confirmed.A compatibility issue cannot be ruled out as contributory factor for the reported event.As per the ifu, the non-medtronic stent graft implanted in the patient is not included in the list of endografts that have been evaluated for compatibility with endoanchors.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Heli-fx endoanchors were implanted to attempt to gain distal seal in a non md stent graft.  it was reported that during the index procedure when deploying the endoanchors, two endoanchors embolized and travelled into the aortic sac during deployment.The physician thought they had engaged the aortic wall but they had not.The endoanchors remain floating in the aortic sac.  as per the physician the cause of the event could not be determined.No additional clinical sequalae was provided and the patient will be monitored.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Film evaluation summary: the reported migration of endoanchors into the aneurysm sac could not be confirmed on the films provided, therefore, the cause of the event could not be determined.Lack of pre-implant ct¿s did not allow for a thorough assessment of the pre-implant anatomy.Procedural angiogram showing attempts to deploy the device were not received for thorough analysis of the event. it is possible that the radiopaque body observed at the level of the distal graft was an endoanchor, but this could not be confirmed.A compatibility issue cannot be ruled out as contributory factor for the reported event.As per the ifu, the non-medtronic stent graft implanted in the patient is not included in the list of endografts that have been evaluated for compatibility with endoanchors.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX TAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key13540093
Report Number9612164-2022-00624
Device Sequence Number3695924
Product Code OTD
UDI-Device Identifier00763000225940
UDI-Public00763000225940
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2022
Device Model NumberHA-18-114
Device Catalogue NumberHA-18-114
Device Lot Number0010261926
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2022
Initial Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale